H-hypersurfaces with three distinct principal curvatures in the Euclidean spaces

Nurettin Cenk Turgay*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

26 Citations (Scopus)

Abstract

In this paper, we study hypersurfaces of Euclidean spaces with arbitrary dimension. First, we obtain some results on $$\text{ H }$$H-hypersurfaces. Then, we give the complete classification of $$\text{ H }$$H-hypersurfaces with three distinct curvatures. We also give some explicit examples.

Original languageEnglish
Pages (from-to)1795-1807
Number of pages13
JournalAnnali di Matematica Pura ed Applicata
Volume194
Issue number6
DOIs
Publication statusPublished - 1 Dec 2015

Bibliographical note

Publisher Copyright:
© 2014, Fondazione Annali di Matematica Pura ed Applicata and Springer-Verlag Berlin Heidelberg.

Funding

The author is supported by Scientific Research Agency of Istanbul Technical University (Project Number: 6489). The author also would like to express his gratitude to the referee for his/her helpful comments that help to improve the quality of the manuscript.

FundersFunder number
Istanbul Teknik Üniversitesi6489

    Keywords

    • Biconservative maps
    • Biharmonic submanifolds
    • Null 2-type submanifolds

    Fingerprint

    Dive into the research topics of 'H-hypersurfaces with three distinct principal curvatures in the Euclidean spaces'. Together they form a unique fingerprint.

    Cite this